# SDR CA101220011

- Difficulty date: December 20, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 1,265 hours
- Engine: Allsn 250C30P
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064633105
- Part serial: 8571
- Condition: Leaking
- Part time: 725 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) .  ACFT PARKED STATIC INSIDE HANGER.  FUEL LEAKS THROUGH FUEL CELL MATERIAL.  REPLACED.
